Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does a depo shot cause heavy bleeding ?

I have been spotting and or bleeding for MONTHS!! I was on depo and discontinued because it wasn t right for me. Switched to the pill and still no change in the spotting/bleeding. Been on the pill for 3 weeks now. My doctor is also going to switch me to Mirena i a week. Is all of this because of depo? Will mirena help?
Thu, 26 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,   ,   ,   ,  
Treatment/Therapy
Medical Topics
Homeopath 's  Response
hi,
welcome to h & m,
the bleeding and spotting is due to hormonal imbalance. go for u\s of abdomen if there is any problem in the uterus in the investigations you can get it .for hormone imbalance best are available in homeopathy like sepia ,calcarb,pulsatilla etc.
take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I just had a 6 month old baby in December 2013. January 2014 I had my first depo injection. I was due for another injection in April 2014, which I...

Recent questions on  Paragard

doctor1 MD

Hello doctor. I got the paragard IUD inserted a couple of weeks ago and for about a week I was getting severe cramps but the cramps stopped for a...

doctor1 MD

Okay, so I had the Paragard inserted about three weeks ago. Had some cramps and a pretty bad period right after insertion, but it went away, and I...

doctor1 MD

Hi, I have a paragard which was put in place in october of last year. I love it throughout the month butfor have terrible terrible pain and...

doctor1 MD

Can Paraguard IUD cause constipation ?
I have my second Paraguard IUD placed a year ago (the first one was displaced, so it had to be removed)....

doctor1 MD

Periods have been lasting from 2 weeks up to 4 weeks and comes every 2 weeks instead of 28 days. Periods are heavy with increased cramping....

doctor1 MD

To whom it may concern, I am experiencing some mild to moderate pain when urinating (at the end of the process). I would describe the pain as...

doctor1 MD

I had Paragard inserted 4 months ago, and my fiance had a vasectomy month before that. I'm now a week late for my period. Realistically, how much...